# SDR AALA201706129039

- Difficulty date: June 10, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 49,290 hours, 13,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: AML51C10W
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LEFT AFT FLIGHT ATTENDANT EVACUATION LIGHT HAS A MISSING LENS COVER. **SUPPLEMENTAL - 06/17/17 - INSTALLED LENS COVER IAW AMM 33-50-51.  OPERATIONAL CHECK GOOD.  (CLOSED)
